# SDR USAA2011112900008

- Difficulty date: November 23, 2011
- Submitted: November 29, 2011
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 50,998 hours, 7,159 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F5331132520000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK, CORROSION ON SEAT TRACK BETWEEN FR 47 AND FR 53.2 AT Y450.  REPLACED SEAT TRACK BETWEEN FR 47 AND FR 53.2 AT Y450 IAW A330 SRM 51-74-00, 51-31-15 AND 51-42-11.
